MathSciNet Relay Station
MathSciNet bibliographic data
MR2646115 (2011g:58012) 58C25
Luli, Garving K. $C\sp {m,\omega}$ extension by bounded-depth linear operators. Adv. Math. 224 (2010), no. 5, 1927–2021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement